Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    431. A. R. Nasr-Isfahani,
    The ascending chain condition for principal left ideals of skew polynomial rings,
    Taiwanese J. Math. 18(2014), 931-941  [abstract]   
     
    432. A. Abdollahi and S.M. Ghoraishi (Joint with Y. Guerboussa, M. Reguiat and B. Wilkens),
    Noninner automorphisms of order p for finite p-groups of coclass 2,
    J. Group Theory 17(2014), 267-272  [abstract]   
     
    433. A. Abdollahi (Joint with M. Ghoraishi),
    On noninner 2-automorphisms of finite 2-groups,
    Bull. Austral. Math. Soc. (to appear) [abstract]   
     
    434. Sh. Salarian (Joint with R. Vahed),
    Almost split sequences in the category of complexes of modules,
    J. Algebra Appl. (to appear) [abstract]   
     
    435. A. Bahlekeh and Sh. Salarian,
    Virtual Gorensteinness over group algebras,
    Kyoto J. Math. (to appear) [abstract]   
     
    436. S. Yassemi (Joint with M. Salimi and E. Tavasoli),
    Homological dimensions with respect to a semidualizing module and tensor products of algebras,
    Algebra Colloq. (to appear) [abstract]   
     
    437. S. Yassemi (Joint with R. Rahmati-Asghar),
    On the weakly polymatroidal property of the edge ideals of hypergraphs,
    Comm. Algebra 42(2014), 1011-1021  [abstract]   
     
    438. S. Yassemi (Joint with R. Rahmati-Asghar),
    k-decomposable monomial ideals,
    Algebra Colloq. (to appear) [abstract]   
     
    439. S. Akbari and R. Nikandish (Joint with B. Miraftab),
    A note on co-maximal ideal graph of commutative rings,
    Ars Combin. (to appear) [abstract]   
     
    440. S. Akbari, D. Kiani and M. Mirzakhah,
    The multiplicity of Laplacian eigenvalue two in unicyclic graphs,
    Linear Algebra Appl. 445(2014), 18-28  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.